# SDR SWAA2025101624569

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 58,634 hours, 35,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER BROKEN FWD OF LH OVERWING EXIT DOOR.   R & R EMERGENCY EXIT LIGHT COVER FWD OF LH OVERWING EXIT DOOR IAW AMM 33-51-01.
